# SDR USAA2012061100016

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 65,801 hours, 47,204 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 2407
- Condition: Faulty
- Location: Cockpit
- Part time: 56,990 hours, 39,067 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH, CREW REPORTED THE FLAP INDICATOR SHOWED A 1/2 NEEDLE SPLIT BETWEEN 10 & 15.  CREW ACCOMPLISHED GO-AROUND.  FLAPS WERE NOT MOVEABLE UNTIL AFTER LANDING.  FLAPS RETRACTED AND WORKED NORMALLY AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION INDICATOR PER AMM 27-58-01 FIGURE 101 AND 27-58-41-004-001.  RAN OPS CHECK OF FLAP SYSTEM.  SYSTEM OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
